# SDR 20000615SH037

- Difficulty date: April 18, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND OVERSIZED FASTENER HOLE IN THE FORWARD ENTRANCE DOOR PAN AT LEFT BS 197.75 NEAR BEAM NR 1.  CAUSE UNKNOWN.   (X)
